# SDR CA010307007

- Difficulty date: February 14, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,716 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010332121
- Condition: Corroded
- Location: Mast
- Part time: 4,456 hours
- Component: Mast, Bell, 206040002007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE PITTING OF LOWER BEARING JOURNAL INNER RACE AT LOWER PORTION OF MAST ASSEMBLY.
